Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Can anti depression medication be a diuretic

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2017
Answered : 733 Questions
Question
Can anti depression medication be a diuretic
Posted Sun, 3 Dec 2017 in Medicines and Side Effects
 
 
Answered by Dr. Muthu Krishnan 1 hour later
Brief Answer:
I need some information from you.

Detailed Answer:
Hi dear,
Welcome to HCM.I have analysed your query.
Some medications may cause increased urination as a side effect.could you please tell me what medication you are taking?
Thank you.
Above answer was peer-reviewed by
 
Follow-up: Can anti depression medication be a diuretic 15 hours later
Lexipro and bustorone
 
 
Answered by Dr. Muthu Krishnan 25 hours later
Brief Answer:
They wont cause increased urination.

Detailed Answer:
Hi dear,
Welcome to HCM.I have analysed your query.My opinion is that,the drugs you are taking will cause mainly nausea, vomiting,dizziness and other side effects.They wont cause increased
urination.
Thank you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor